# SDR SWIA200719094

- Difficulty date: September 25, 2007
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 13,451 hours, 10,971 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Worn
- Location: Aileron Link
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON INBOARD AND OUTBOARD PCU LINK BEARINGS FAIL BACKLASH CHECK, FOUND AT C-CHECK.  REPLACED AILERON PCU LINKS PER CRJ200 AMM 27-14-15-00-801/400-801.
